# SDR TSAA9833366

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 0221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY PACK FOR AFT ENTRY DOOR EXIT LIGHT DUE TO BEING INOP.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
